0
Q:

Are air bubbles in the injection dangerous?

Add your answer...

1 Answer

0
As someone else wrote, air bubbles in an insulin syringe take up space where insulin should be. The amount of insulin you take is based on your needed dose. As was also stated, insulin is given subcutaneously. Enoxaparin is another subcutaneously injected medication (it is a low molecular weight heparin). An air bubble in the syringe is purposely injectected following the injection of enoxaparin, so that the medication does not leak back out through the injection site. Insulin is not as thick as enoxaparin and is able to diffuse more rapidly into the surounding tissues, so an air bubble is not needed to "lock it in". In conclusion: Do not add air to your insulin syringe. Measure your dose carefully and avoid incorrect dosing by drawing up your insulin slowly and expelling air bubbles. Consider how small a unit of insulin is. If day after day (maybe even multiple times a day) you inject an incorrect dose, due to air bubbles, you will never achieve tight control of your glucose level. more
in.answers.yahoo.com
Thanks for your feedback!

Related Videos

Not the answer you're looking for? Try asking your own question.

...